# SDR 2006UALA02416

- Difficulty date: December 26, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 37,907 hours, 4,367 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 4
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LEAK IN NR 4 HYDRAULIC SYSTEM.  ALL PUMPS TURNED OFF AND C/B CYCLED AND CONTINUED TO LEAK.  CREW RPRT NR 4 HYD QTY DECREASING, UNABLE TO DEPRES- SURIZE ENG DRIVEN PUMP SO QTY CONTINUING TO DROP. CONFIRMED NO EXTERNAL LEAK AND NO HYD QTY LOSS IN HYD SYS 4. REPLACED EDP . NO HYD FLUID FROM CASE DRAIN LINE. NO HYD PRESSURE BY ENG MOTORING.   REPLACED HYD SHUT OFF VALVE . CHKED OUTPUT PRESSURE AND DEPRESSURIZING FUNCTION AT MOTORING AND RUN, NO LEAK FOUND AND VLV OPS OK. OK FOR SVCE. SUSPECT VALVE SEAL WEAR.
